Semisimple strongly graded rings

E. Aljadeff, Y. Ginosar, Á del Ŕio

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)111-125
Number of pages15
JournalJournal of Algebra
Issue number1
StatePublished - 1 Oct 2002
Externally publishedYes

Bibliographical note

Funding Information:
* Corresponding author. E-mail addresses: (E. Aljadeff), (Y. Ginosar), (Á. del Río). 1Supported by the Fund for the Promotion of Research at the Technion and the Technion VPR Fund. 2 Supported by the TMR project “Algebraic Lie Representations”. 3 Partially supported by the DGI of Spain and Fundación Séneca of Murcia.

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this